Article citationsMore>>

P. Mondek, A. C. Ribeiro and J. P. O. Santos, “New Two-Line Arrays Representing Partitions,” Annals of Combinatorics, Vol. 15, No. 2, 2011, pp. 341-354. doi:10.1007/s00026-011-0099-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.